# SDR V0XD20220419001

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 17,451 hours, 15,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: SH6703187613S
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR FUSELAGE HINGE DID NOT PASS THE "GO-NO-GO" GAUGE TEST (IAW  BOMBARDIER REO 670-53-21-582 REV. E DATED 2017-06-05). CORRECTIVE ACTION: REMOVED AND REPLACED THE PASSENGER DOOR FUSELAGE  HINGE (PN: SH670-31876-13S) IAW CRJ 900 SRM 51-42-06. WORK DONE ON AVMAX W.O. 80999 W.C. 8018.
